# SDR CA970421088

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly D3A32C90
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S82NC2
- Condition: Out Of Specs
- Location: Airfoil
- Part time: 704 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER BLADE PITCH FOUND OUT OF SPECIFICATIONS.
